# SDR REXA2014080100508

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 15,716 hours, 16,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG WW UPPER WEB & CHANNELS DAMAGED.  REPAIRED IAW EA CRJ253-02788.
